# SDR UALA2011071403582

- Difficulty date: July 13, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 61,795 hours, 22,878 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM AT STA 1660 CORRODED AROUND FLOORBOARD MOUNT HOLES BL 0 TO LBL 30.  REMOVED CORROSION AND FOUND TO BE WITHIN LIMITS OF SRM.  ORIGINAL MATERIAL THICKNESS IS .125, REMOVED .011, AND REMAINING MATERIAL THICKNESS IS .1 14.  ALODINED AND PRIMED PER SRM ON NON ROUTINE 20414.
